# SDR USAA001424

- Difficulty date: September 3, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N823US
- Make and model: Doug DC-9-82
- Aircraft serial: 49142
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 39373781
- Condition: Cracked
- Location: Fuselage
- Part time: 46,541 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ATTACH BRACKET CRACKED 2 INCHES, STATION 937 AFT SIDE, RIGHT WHEEL WELL.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NR.  (M)
